Scientific Article
previous document  unige:23204  next document
add to browser collection
Title

Change-of-variance sensitivities in regression analysis

Authors
Rousseeuw, Peter J.
Published in Probability Theory and Related Fields. 1985, vol. 68, no. 4, p. 503-519
Abstract The change-of-variance function is defined for estimators of regression coefficients. Both an unstandardized and a standardized form of the change-of-variance sensitivity are introduced, and their relation with the corresponding gross-error-sensitivities is investigated. The problems of optimal robustness lead to the Hampel-Krasker and the Krasker-Welsch estimators. At the same time, also the scale parameter has to be estimated robustly. By means of the change-of-variance sensitivity, optimal robust redescending scale estimators are constructed.
Identifiers
Full text
Citation
(ISO format)
RONCHETTI, Elvezio, ROUSSEEUW, Peter J. Change-of-variance sensitivities in regression analysis. In: Probability Theory and Related Fields, 1985, vol. 68, n° 4, p. 503-519. https://archive-ouverte.unige.ch/unige:23204

197 hits

0 download

Update

Deposited on : 2012-10-06

Export document
Format :
Citation style :